# SDR DL757020891

- Difficulty date: July 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 36,053 hours, 17,408 cycles
- Engine: Pwa PW2037
- Engine time: 4,241 hours, 1,925 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part serial: 727054
- Condition: Failed
- Location: #2 Engine
- Part time: 4,241 hours, 1,925 cycles
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RT ENG FAIL AT APPROX 500FT ON T/O FROM SNA                 ACFT. WT. 213000  FLAPS 20 DEG                              CA  BOROSCOPED ENG FOUND 15TH-17TH STG HPC DAMAGED BEYOND LILIMITS. ENGINE CHG REQUIRED. RIILAX029439. REPL RT ENG. RAN PER PFHB. ALL CKS NML
